Volume 25, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Analytic tangent cones of admissible Hermitian Yang–Mills connections

Xuemiao Chen and Song Sun

Geometry & Topology 25 (2021) 2061–2108
Bibliography
1 S Bando, Y T Siu, Stable sheaves and Einstein–Hermitian metrics, from: "Geometry and analysis on complex manifolds" (editors T Mabuchi, J Noguchi, T Ochiai), World Sci. (1994) 39 MR1463962
2 A L Besse, Einstein manifolds, 10, Springer (1987) MR867684
3 X Chen, S Sun, Singularities of Hermitian–Yang–Mills connections and Harder–Narasimhan–Seshadri filtrations, Duke Math. J. 169 (2020) 2629 MR4149506
4 P Griffiths, J Harris, Principles of algebraic geometry, Wiley (1978) MR507725
5 S Kobayashi, Differential geometry of complex vector bundles, 15, Princeton Univ. Press (1987) MR909698
6 B S Mityagin, The zero set of a real analytic function, Mat. Zametki 107 (2020) 473 MR4070868
7 H Nakajima, Compactness of the moduli space of Yang–Mills connections in higher dimensions, J. Math. Soc. Japan 40 (1988) 383 MR945342
8 C Okonek, M Schneider, H Spindler, Vector bundles on complex projective spaces, 3, Birkhäuser (1980) MR561910
9 P Price, A monotonicity formula for Yang–Mills fields, Manuscripta Math. 43 (1983) 131 MR707042
10 B Shiffman, On the removal of singularities of analytic sets, Michigan Math. J. 15 (1968) 111 MR224865
11 B Sibley, R A Wentworth, Analytic cycles, Bott–Chern forms, and singular sets for the Yang–Mills flow on Kähler manifolds, Adv. Math. 279 (2015) 501 MR3345190
12 G Tian, Gauge theory and calibrated geometry, I, Ann. of Math. 151 (2000) 193 MR1745014
13 K Uhlenbeck, S T Yau, On the existence of Hermitian–Yang–Mills connections in stable vector bundles, Comm. Pure Appl. Math. 39 (1986) MR861491